# SDR ZZDA2011301

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HAS LOW PRESSURE.  REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-61.  OK FOR SERVICE.
